# SDR ASAA2013030294041

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,241 hours, 7,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 350, NOTED LT DUCT PRESSURE AT 3 PSI & RT AT 45 PSI.  NO LIGHTS NOTED (WITH RECALL).  BLEED AIR VALVES LT CIRCUIT BREAKER OUT.   CIRCUIT BREAKER RESET.  INCREASED AIRFLOW HEARD ON FLT DECK & LEFT PRESSURE RESTORED TO 45 PSI.  TROUBLESHOT SYS BY STARTING AND RUNNING BOTH PACKS SEVERAL TIMES BUT CIRCUIT BREAKER DID NOT TRIP IAW AMM 20-60-01-860-801. THERE IS NO MX HISTORY WITHIN THE PAST 10 DAYS.  GOOD FOR CONTINUED SERVICE.
